| Model Number |
IPN915184 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the product hemolok l clips 6/cart 84/box lot# 73c2200528 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor or trend related events.
Event or Problem Description
It was reported that on (b)(6)2022., one clip does not close during usage on the patient and another clip was used from an unknown batch.Requested additional information is reportedly not available.The patient's condition was reported as fine.